# SDR IPXA2024051750844

- Difficulty date: April 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 67,574 hours, 16,925 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER AUXILIARY TANK HAS CRACK LOCATED BETWEEN STA X17 AND X-17/STR47. (015-75) ATA 57. INSTALLED ALL STR. 47 REPAIR PARTS AND REINSTALLED 2 EXISTING SHEAR TIES AT UPPR CTR AUX TANK BETWEEN STA X3 TO X30 IAW MD11 SRM 57-10-03-2R-1.
